# SDR AALA20120228013

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 53,822 hours, 7,122 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Part number: 1301273109
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - CREW REPORTED PRIOR TO LANDING VERY STRONG ELECTRICAL BURNING SMELL ON RIGHT SIDE OF FIRST CLASS CABIN.  RECIRCULATION FANS, IN-FLIGHT ENTERTAINMENT AND GALLEY OVENS TURNED OFF.  SMOKE AND SMELL QUICKLY DISSIPATED.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED AUDIO VIDEO UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
